# SDR 9620399923

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- Engine: Pwa JT8D9
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 618700
- Condition: Cracked
- Location: Rt Engine
- Part time: 46,936 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE OIL QUANTITY BEGAN DECREASING AND OIL PRESSURE WAS FLUCTUATING.  CREW PERFORMED PRECAUTIONARY SHUTDOWN OF THE RIGHT ENGINE AND DIVERTED TO ABQ WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE GEARBOX, LEAK AND OPERATIONAL CHECK OK.
